Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Homeopath   »  

Taking muesli extra capsule. Feeling drowsy. Is this due to medicine?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2430 Questions
I am taking muesli extraa capsules 2 nos 2 times a day from last 2 weeks. I am feeling drowsiness in the office , is it because of this capsule or something else
Posted Tue, 14 May 2013 in Alternative Medicine
Answered by Dr. Munish Sood 1 hour later

This is Dr. Munish to help you with your query in best possible way.

1. Because you are taking capsules it means that 'muesli' is in powder form and packaged, so make sure manufacturing date is not too old so there is any chance of loss of potency of the medicine.
2. Because it is not a FDA approved drug, side effects and contraindications are not much known, but recent studies have shown 'muesli' to lower blood sugar as well as blood pressure level in certain individuals and activates "depressor" neurons in the brain, it is therefore recommended from my side that you should check your blood sugar level as well as blood pressure measurements, which could be one of the cause of your Drowsiness (unless proved otherwise)
3. Because 'muesli' contains anabolic steroids it could be that you are not getting enough nutrition, which may be due to:
i.poor diet, faulty life style,increased physical and mental stress,or
ii.use of substance abuse (excess tea,coffee,alcohol,smoking), resulting in reduced or decreased nutrition required by the body to process synthesis of steroids and causing episodes of fatigue and drowsiness.
4. As you are from India, thus from a HOT country and together with Muesli (anabolic steroids) both will increase metabolism, and if the body is not getting proper nutrition chances of lethargy and drowsiness are common (due to excess heat)
5. Company or manufacturer will not go against their product, so it is better to consult with your health care provider or Ayurveda Physician there for further necessary management and clarification.
6.As it tends to increase metabolism, heart patients should take it under the guidance or after consultation with Cardiologist.
7. Hoping I have answered your Query. If you have any further questions, I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor